Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 12 found articles
 
 
  Graded matrix factorizations of size two and reduction
 
 
Title: Graded matrix factorizations of size two and reduction
Author: Ebeling, Wolfgang
Takahashi, Atsushi
Appeared in: Manuscripta mathematica
Paging: Volume 170 () nr. 3-4 pages 409-425
Year: 2022-01-29
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands